RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 5, Pages 761–770 (Mi mz996)  

Properties of Algebraic Equations on the Set of $E$-Functions over the Field of Rational Functions

A. B. Shidlovskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The paper presents several theorems on the linear and algebraic independence of the values at algebraic points of the set of $E$-functions related by algebraic equations over the field of rational functions, as well as some estimates of the absolute values of polynomials with integer coefficients in the values of such functions. The results are obtained by using the properties of ideals in the ring of polynomials of several variables formed by equations relating the above functions over the field of rational functions.

DOI: https://doi.org/10.4213/mzm996

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:5, 644–651

Bibliographic databases:

UDC: 511.36
Received: 22.01.2000

Citation: A. B. Shidlovskii, “Properties of Algebraic Equations on the Set of $E$-Functions over the Field of Rational Functions”, Mat. Zametki, 68:5 (2000), 761–770; Math. Notes, 68:5 (2000), 644–651

Citation in format AMSBIB
\Bibitem{Shi00}
\by A.~B.~Shidlovskii
\paper Properties of Algebraic Equations on the Set of $E$-Functions over the Field of Rational Functions
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 5
\pages 761--770
\mathnet{http://mi.mathnet.ru/mz996}
\crossref{https://doi.org/10.4213/mzm996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835457}
\zmath{https://zbmath.org/?q=an:1012.11064}
\elib{http://elibrary.ru/item.asp?id=5021413}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 5
\pages 644--651
\crossref{https://doi.org/10.1023/A:1026679809925}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000012}


Linking options:
  • http://mi.mathnet.ru/eng/mz996
  • https://doi.org/10.4213/mzm996
  • http://mi.mathnet.ru/eng/mz/v68/i5/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:264
    Full text:98
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020